# SDR UIEA2017091901714

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bearing
- Part number: 26C031311
- Part serial: NSN
- Condition: Loose
- Location: Rod End
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LT CORE COWL HOLD OPEN ROD , ROD END BEARING FOUND LOOSE.  THE ROD END BEARING WAS REPLACED IAW AMM 70-50-00, REV 121.
